# SDR 99ZZZX1459

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6790B
- Make and model: Cessna 402C
- Aircraft serial: 402C0442
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166R
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE, 100-HOUR INSPECTION FOUND CYLINDER NR 3 COMPRESSION 15/80 LEAKING BY INTAKE VALVE AND RINGS.
